Pfizer vacine, bradycardia and Afib

Posted by kancha @kancha, Apr 27 12:50pm

I have Afib since 2017. Since 2018 I am on Tykosin( dofetilide) it has kept me in sinuous rhythm. Most of the time my pulse rate was in between 50 to 65 ( Fitbit shows). Three weeks after I took my second dose of Pfizer vacine for corona my heart rate has changed from 65 to 85. I am no more in bradycardia. As there has been no change in my medicines ( Eliquis 5 mg and dofetilide 0.25) , my life style, diet etc. I guess it is the side effect of Pfizer vaccine. In my case it is good as I am out of bradycardia but if I already had higher pulse rate it would have triggered it.
I will inform my cardiologist about this change but I do not know how or where to send this information so that it reaches authorities who can take action or be on alert.

To control my Afib I had to submit to cardio version. My pulse rate came to 87 resting heart rate. It was on 17 of May and my pulse rate s constantly going up. ( see the images) I am not sure if it is okay? If I am out of Afib ? Will consult my cardiologist as I am concerned about these pulse rates. Apart from this fir last two weeks I am feeling bit lightedness or as they call brain fog. Though it occurs only for a friction of a second I worry as I do not know the cause. Due to vaccine or due to cardio version I am confused.

REPLY

Not sure exactly no one pays attention to side affects, bit I have hoshimotos thyroiditis which became overactive around the same time which an cause palpations also. It’s been a rollercoaster. Thanks for your concern. I don’t know if the vaccine triggered all of this I’ve had five ER visits starting in middle of March two weeks after first shot and the palpations started two weeks after second shot. CDC is saying that people with autoimmune disease may not be fully vaccinated. I will not get another vaccination. Despite having hoshimotos I’ve never had the flue prior to this or have been sick.

REPLY

Your pictures are crazy. Was that a stress test. We’re you on a heart monitor. I guess I would be concerned. I hope you get some answers. Did they report it to the CDC. Good luck to you.

REPLY
Please sign in or register to post a reply.